# SDR SWIA2020033149776

- Difficulty date: February 12, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SPOILERON THIRD HINGE FITTING GOUGED ON THE OUTBD UPPER AFT EDGE (MARKED)   (C CHECK) RO 3/27/2020    REMOVED GOUGE ON THE LH SPOILERON THIRD HINGE FITTING OUTBD UPPER AFT EDGE. FOUND TO BE OUT OF LIMITS. RECEIVED REO. FOUND TO BE IN LIMITS . COMPLIED WITH ALL APPLICABLE STEPS OF REO. SEE CONTINUATION CARD FOR DETAILS.
